Missouri, 2009

Tornado and Hail in Missouri, April 9, 2009

April 9, 2009 · NWS SGF · 33 events in 14 counties and zones

A line of thunderstorms tracked across extreme southeast Kansas and southern Missouri from west to east. Several observations of wind damage occurred along the line, along with a few observations of marginally severe hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$148,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

A line of thunderstorms tracked across extreme southeast Kansas and southern Missouri from west to east. Several observations of wind damage occurred along the line, along with a few observations of marginally severe hail. One tornado touched down on the northern edge of Nixa, which damaged more than a dozen homes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 9, 5:35 PM CST, 20 minutes earlier.

Area forecast discussion, Apr 9, 5:35 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT THU APR 9 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

WARM FRONT EXTENDS FROM JUST NORTH OF PARSONS KS TO JUST SOUTH OF
JOPLIN TO THE NEAR FLIPPIN AR. SOME STORMS HAVE STARTED TO DEVELOP
ALONG AND NORTH OF THE WARM FRONT IN RESPONSE TO COOLING MIDLEVELS
WITH THE APPROACH OF THE UPPER LOW. STORMS OVER SOUTHEAST
KANSAS...AT LEAST IN BOURBON COUNTY/FT SCOTT AREA SHOULD BE
SOMEWHAT ELEVATED NORTH OF THE WARM FRONT.

FARTHER SOUTH OVER FAR NORTHEAST OK/KS/MO BORDER REGION...STORMS ARE
MORE SFC BASED IN THE WARM SECTOR WITH MLCAPES OFF THE RUC
1000-1200 J/KG ALONG THE DRYLINE. AREA OF MAIN CONCERN WILL
CONTINUE TO BE THE NARROW CORRIDOR ALONG AND SOUTH OF THE WARM
FRONT WHERE THE DRY LINE IS INTERSECTING AND CATCHING UP TO IT.
EVEN IN THE WARM SECTOR AHEAD OF THE DRY LINE OVER A LARGE SECTION
OF OK/AR...THE SFC FLOW WILL BE BACKED...AND RUC 0-1KM HELICITY IS
400-500 M2/S2 IN THAT AREA...EVEN UP INTO SW MO. THAT AREA WILL
NEED TO BE WATCHED FOR STORM ROTATION...ESPECIALLY WHERE STORMS
BEGIN TO CROSS THE WARM FRONTAL BOUNDARY OVER SOUTHWEST PORTIONS
OF THE CWFA.

EVOLUTION OF THIS SYSTEM IS EXPECTED IS EXPECTED TO BE MORE LINEAR
AS IT HEAD DEEPER INTO THE OZARKS. DSA

&&

.DISCUSSION...

CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL
OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS
NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS
FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF
THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE
LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST
WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A
GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW
60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS.
PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE
OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT
30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO
SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY
MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER
CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI
STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO
THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS
SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS
WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES
EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER
LATE THIS AFTERNOON AND EVENING.

LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS
AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST
KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT
CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE
MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS
EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR
CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS
LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP
AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES.
SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST
COUNTIES AT THAT TIME.

BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA
AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME
LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN
LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES
SOUTH INTO IOWA.

NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS
ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO
CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH
THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN
EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF
COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS
ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH
OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES.

ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT
MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING.

&&

.AVIATION...

FOR THE 18Z KSGF/KJLN TAFS...LOOKING FOR CEILINGS TO LOWER DURING
THE AFTERNOON WITH SCATTERED SHOWERS AS LOW LEVEL MOISTURE
INCREASES AHEAD OF STORM SYSTEM. MAIN BAND OF CONVECTION WILL
LIKELY HOLD OFF UNTIL AFTER 23Z BUT EXPECTING HEAVY RAIN WITH
CEILINGS DROPPING INTO MVFR CATEGORY. IFR EXPECTED BEHIND THE LOW
AFTER 06Z TONIGHT WITH WINDS SWITCHING TO THE NORTHWEST.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 9, 4:56 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 PM CDT THU APR 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-102300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
556 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF PRODUCING:

  HAIL TO THE SIZE OF GOLF BALLS.
  WIND GUSTS TO 70 MPH.
  ISOLATED TORNADOES.
  AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  STORMS WILL IMPACT EXTREME SOUTHEAST KANSAS AND SOUTHWEST
  MISSOURI FROM 6 PM TO MIDNIGHT...AND ALL OF THE MISSOURI OZARKS
  FROM 8 PM INTO THE OVERNIGHT HOURS.

  DISCUSSION:

  THUNDERSTORMS WILL SPREAD NORTHEAST INTO THE OUTLOOK AREA THIS
  EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL
  OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI.

  THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER WILL
  BE ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHERN MISSOURI
  MAINLY ALONG AND SOUTH OF HIGHWAY 60. LARGE HAIL...DAMAGING
  STRAIGHT LINE WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE IN
  THIS AREA. TO THE NORTH...HAIL WILL BE THE PRIMARY HAZARD WITH
  THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM
  SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS
  TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING.

  ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND
  MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED WEST OF A LINE FROM
  NEVADA TO CASSVILLE BETWEEN 6 AND 10 PM...AND MAY BE NEEDED
  FURTHER EAST INTO SOUTH CENTRAL TO CENTRAL MISSOURI AFTER 8 PM
  THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 9, 5:48 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU APR 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     1 S JOPLIN              37.07N  94.51W
04/09/2009  E50 MPH          JASPER             MO   AMATEUR RADIO

&&

KARDELL
Local storm report, Apr 9, 5:54 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT THU APR 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             GOODMAN                 36.74N  94.40W
04/09/2009  E0.25 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

KARDELL

The radar

The Springfield radar (KSGF), 113 km away, was scanning. The volume nearest the first event began at 23:52 UTC.

Open the radar archive at this moment

Event by event

27 thunderstorm wind, 5 hail, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, McDonald

When
April 9, 5:55 PM CST
Where
McDonald County, 0.69 mi S of Pineville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.590, -94.380

Severe thunderstorm wind gusts downed several trees near the intersection of Business 71 and Sugar Creek.

Thunderstorm Wind, Newton

When
April 9, 6:05 PM CST
Where
Newton County, Neosho
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
36.870, -94.370

Thunderstorm wind gusts blew a roof off of a structure along Highway 59.

Thunderstorm Wind, Barry

When
April 9, 6:35 PM CST
Where
Barry County, 0.55 mi W of Monett
Measured
56 kt (64 mph) estimated gust
Reported by
AWOS
Coordinates
36.920, -93.930

Thunderstorm Wind, Barry

When
April 9, 6:40 PM CST
Where
Barry County, 0.56 mi W of Seligman
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.520, -93.940

Thunderstorm wind gusts knocked over trees and power lines.

Thunderstorm Wind, Barry

When
April 9, 6:50 PM CST
Where
Barry County, Shell Knob
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.630, -93.630

A few trees were knocked down from thunderstorm wind gusts.

Thunderstorm Wind, Greene

When
April 9, 7:13 PM CST
Where
Greene County, Republic
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.120, -93.480

Thunderstorm Wind, Greene

When
April 9, 7:15 PM CST
Where
Greene County, 2.14 mi SSE of Springfield
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
37.170, -93.290

Thunderstorm wind gusts knocked over a power pole near the intersection of Battlefield and Scenic.

Thunderstorm Wind, Greene

When
April 9, 7:15 PM CST
Where
Greene County, 0.55 mi E of Springfield
Measured
53 kt (61 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.200, -93.290

Thunderstorm Wind, Greene

When
April 9, 7:15 PM CST
Where
Greene County, 0.69 mi S of Walnut Grove
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.410, -93.550

Thunderstorm Wind, Greene

When
April 9, 7:19 PM CST
Where
Greene County, 0.69 mi N of Sacville
Measured
59 kt (68 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.410, -93.430

Tornado, Christian

When
April 9, 7:20 PM CST to 7:22 PM CST
Where
Christian County, 1.25 mi WNW of Nixa to 1.72 mi N of Nixa
Rating
EF0
Path length
1.64 mi
Path width
150 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
37.058, -93.320

A National Weather Service storm survey revealed that an EF-0 tornado touched down along the northwestern edge of Nixa and tracked to near Highway 160 between Tracker Road and Highway CC. Wind speeds were estimated at 80 mph which damaged more than a dozen homes.

Thunderstorm Wind, Greene

When
April 9, 7:20 PM CST
Where
Greene County, 0.55 mi E of Springfield
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.200, -93.290

Thunderstorm Wind, Christian

When
April 9, 7:22 PM CST
Where
Christian County, 0.88 mi SE of Nixa
Measured
61 kt (70 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.040, -93.290

Hail, Greene

When
April 9, 7:26 PM CST
Where
Greene County, Republic
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
37.120, -93.480

Thunderstorm Wind, Greene

When
April 9, 7:26 PM CST
Where
Greene County, Republic
Measured
70 kt (81 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.120, -93.480

Thunderstorm Wind, Christian

When
April 9, 7:27 PM CST
Where
Christian County, 3.59 mi ENE of Chestnutridge
Measured
61 kt (70 mph) estimated gust
Reported by
Amateur Radio
Coordinates
36.850, -93.190

Thunderstorm Wind, Polk

When
April 9, 7:30 PM CST
Where
Polk County, 0.69 mi N of Brighton
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.460, -93.350

Thunderstorm Wind, Greene

When
April 9, 7:40 PM CST
Where
Greene County, 2.35 mi NNE of Hickory Barren
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.380, -93.210

Thunderstorm Wind, Christian

When
April 9, 7:47 PM CST
Where
Christian County, 1.79 mi WSW of Nixa
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
37.040, -93.330

Thunderstorm wind gusts knocked over trees and power lines along Tracker Road.

Hail, Dallas

When
April 9, 7:52 PM CST
Where
Dallas County, 4.36 mi ESE of Handley
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.500, -92.860

Thunderstorm Wind, Dallas

When
April 9, 7:56 PM CST
Where
Dallas County, 2.83 mi ESE of Olive
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
37.440, -93.100

Severe thunderstorm wind gusts knocked over a section of a building.

Thunderstorm Wind, Webster

When
April 9, 7:59 PM CST
Where
Webster County, 0.88 mi SW of North View Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
37.290, -93.030

An outbuilding sustained damage from severe thunderstorm wind gusts.

Hail, Webster

When
April 9, 8:00 PM CST
Where
Webster County, 1.1 mi E of Diggins
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.170, -92.850

Thunderstorm Wind, Douglas

When
April 9, 8:00 PM CST
Where
Douglas County, 3.54 mi NE of Dogwood
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
37.070, -92.810

Severe thunderstorm wind gusts destroyed a barn and damaged numerous trees near the intersection of Buckbrush Road and Harmony Road.

Thunderstorm Wind, Webster

When
April 9, 8:00 PM CST
Where
Webster County, 0.55 mi E of Seymour
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.150, -92.770

Thunderstorm Wind, Ozark

When
April 9, 8:07 PM CST
Where
Ozark County, 0.89 mi SE of Thornfield
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
36.710, -92.660

Thunderstorm Wind, Wright

When
April 9, 8:15 PM CST
Where
Wright County, 0.88 mi NW of Fuson
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
37.340, -92.510

Thunderstorm Wind, Wright

When
April 9, 8:19 PM CST
Where
Wright County, 0.69 mi S of Mansfield
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
37.110, -92.580

A few power poles were damaged from severe thunderstorm wind gusts.

Thunderstorm Wind, Wright

When
April 9, 8:19 PM CST
Where
Wright County, 0.69 mi S of Mansfield
Measured
56 kt (64 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.110, -92.580

Hail, Laclede

When
April 9, 8:38 PM CST
Where
Laclede County, 5.17 mi WNW of Hazelgreen
Measured
2.75 in hail
Property damage
$500
Reported by
Emergency Manager
Coordinates
37.810, -92.510

Baseball size hail damaged windows of a house near Stoutland.

Hail, Shannon

When
April 9, 10:30 PM CST
Where
Shannon County, 0.88 mi SE of Alley Spg
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.140, -91.440

Thunderstorm Wind, Shannon

When
April 9, 10:30 PM CST
Where
Shannon County, 0.88 mi SE of Alley Spg
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.140, -91.440

Thunderstorm Wind, Oregon

When
April 9, 10:34 PM CST
Where
Oregon County, 0.69 mi S of Alton
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
36.690, -91.400

Thunderstorm wind gusts damaged the roof of a church and knocked over a few trees.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2009Every state in 2009This day in weather historyThe tornado archive for Missouri, 2009Warnings in Missouri, April 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 159423, 159424, 159434, 159425, 159426, 159435, 159427, 159436, 159437, 159438, 159422, 159439, 159440, 159417, 159441, 159442, 159443, 159444, 159428, 159418, 159429, 159430, 159419, 159431, 159445, 159449, 159446, 159432, 159447, 159420, 159421, 159448, 159433.